I have always had irregular periods, due to Polycystic Ovarian Syndrome (PCOS) and in the last 6 months i have gotten periods every month. The most in a single year since i started getting them. But they are still not normal. I have not been on any pills for over a year. The first few months my periods were brown, which i figured would happen since it was being cleared out. But now its starting to be one day red blood the next day brown then back to red. To top it off I'm spotting in between and that is even the same way.
I don't understand why all of a sudden I'm getting my period every month and why after 6 months I'm still getting getting brown for sometimes the whole period.
If anyone could help me understand a little bit of this i would appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.